Sacroiliitis and severe disability due to isotretinoin therapy

@article{Rozin2009SacroiliitisAS,
  title={Sacroiliitis and severe disability due to isotretinoin therapy},
  author={Alexander P Rozin and Olga Kagna and Yizhak Shiller},
  journal={Rheumatology International},
  year={2009},
  volume={30},
  pages={985-986}
}
We report a case of acute sacroiliitis with severe disability after only 3 weeks of isotretinoin therapy with graduate reduction of pain, limitation and muscle incompetence after discontinuation of the drug and ACTH-depo injection and Ethodolac therapy. Naranjo probability scale indicated a probable relationship between isotretinoin therapy and bilateral sacroiliitis. We discussed possible mechanisms of sacroiliitis and disability due to isotretinoin treatment. 

From This Paper

Figures, tables, and topics from this paper.

References

Publications referenced by this paper.
Showing 1-10 of 10 references

Similar Papers

Loading similar papers…